MathSciNet Relay Station
MathSciNet bibliographic data
MR1948030 34B10 (34L10 47E05 47N20)
Muhtarov, Oktay; Yakubov, Sasun Problems for ordinary differential equations with transmission conditions. Appl. Anal. 81 (2002), no. 5, 1033–1064.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement